# SDR 9WGA2025051754201

- Difficulty date: May 15, 2025
- Submitted: May 17, 2025
- Operation: Air carrier
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 76,368 hours, 15,575 cycles
- Engine: Ge CF680C2*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS AOG IN OST DUE TO RUNNING FUEL LEAK ON LEFT WING AROUND REAR SPAR, 5-INCH CRACK WAS DETECTED WITHIN TANK APPROXIMATELY STA. XORS 740, AT THE BASE OF THE REAR SPAR AND 1.5 INCH EXFOLIATION AREA, BOEING HAS BEEN CONTACTED. PER BOEING WGA HAS PERFORMED TEMPORARY REPAIR, SUBMITTED FOR REVIEW, BOEING HAS REVIEWED THE DATA PER MSG WGN-WGN-25-0021-01C/-5C/09C/-11C/-15B/-16C/-17B/-20C, AND HAS NO TECHNICAL OBJECION (NTO) TO CONDUCTING TWO (2) FERRY FLIGHT CYCLES FOR TRANSPORT OF MD-11F SN 48542 FROM OST TO BLYTHEVILLE, USA WHERE PERMANENT REPAIR CAN BE ACCOMPLISHED.
